View Large & Mouseover to Zoom
thmbnil
thmbnil
thmbnil
SMKL10040 Panadol

Panadol Extra Soluble - 24 Tablets

by Panadol
£4.26£4.45

£0.19 credit back reward with this item.

4.26
  • Panadol Extra is a mild analgesic and antipyretic formulated to give extra pain relief.
Quantity:
  • Out Of Stock Until 30 December 2016
facebook

Description

Product Description

    • Panadol Extra tablets are available in packs of 12, 16 tablets and Panadol Extra Soluble in pack of 24.
      Indications
      For the treatment of most painful conditions, for example headache including migraine, toothache, neuralgia, rheumatic pain and dysmenorrhoea
    • The combination of paracetamol and caffeine is a well- established analgesic combination.
      Storage condition
      Store Panadol Extra Soluble Tablets below 30 and Panadol Extra Tablets below 28 degree.
      Further information
      Do not use Panadol Extra after the "Use by date " shown on the pack.
    • Panadol Extra are either white film coated shaped tablets marked "Panadol Extra" on one side, or, white bevel -edged soluble tablets, one inch in diameter
    • Panadol Extra also relieves discomfort from colds, influenza and sore throats, as well as reducing temperature.
      Mode of action
      Panadol Extra contains paracetamol which is analgesic (painkiller ) and an antipyretic (helps to reduce body temperature when you have a fever ) and it is also contains caffeine

Ingredients

  • Composition
    Active ingredients : Panadol Extra capsules and soluble tablets each contain paracetamol 500mg and caffeine 65mg.
    Other ingredients : TABLETS : Starch, polyvinylpyrrolidone, potassium sorbate, purified talc, stearic acid, croscarmellose sodium, purified water, hydroxypropylmethycellulose, triacetin, carmoiscine E122.
    SOLUBLE TABLETS : sodium bicarbonate, sorbitol powder, saccharin sodium, sodium lauryl sulphate, citric acid (anhydrous ), sodium carbonate (anhydrous), polyvidone, dimeticone.

Warning

  • Please see your doctor before taking Panadol Extra IF
    . You are taking drugs metoclopramide or domperidone
    ( used to treat nausea and vomiting)
    . You are taking cholestyramine (used to treat high cholesterol)
    . You have either severe liver or kidney disease
    . You are taking anti- coagulants (drugs to thin blood e.g. warfarin ) and you need to take a painkiller on a daily basis over a long period. [However, you can take occasional doses of Panadol Extra in this case].
    Warnings
    . Do not exceed the stated dose
    . All medicines must be kept safely away from children
    . Not to be taken concurrently with other paracetamol- containing products
    . Avoid drinking too much coffee or tea when taking Panadol Extra
    . Not to be taken if there is known hypersensitivity to any of the ingredients
    . If symptoms persist, consult your doctor
    Overdose
    Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
    Pregnancy and breastfeeding
    Please see your doctor before you take Panadol Tablets if you are pregnant or breastfeeding.
    Side effects
    Most people taking Panadol Tablets find they cause them no problems. However, occasionally some people may get allergic reactions, such as skin rash.
    In all the yaers paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol . These effects should go away once you stop taking the medicine.
    If you are concerned about these effects, or if Panadol Extra affect you in any other way, stop taking them and talk to your doctor or pharmacist.

Directions

  • Dosage and Administration
    Adults including the eldery , children over 12:
    Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Panadol Extra Soluble should be dissolved in at least half a glass of water.
    Children under 12 : Not to be given to children undeer 12 years of age.

Related Products

  • Panadol Capsules, Panadol Soluble, Panadol Extra, Panadol Tablets.

More

  • Brand Summary
    People have been able to rely on Panadol for nearly half a century, and, today, there is a wide range of gentle and effective Panadol products specially formulated for many different types of pain.
    Panadol Tablets, containing paracetamol , can provide pain relief for many common painful ailments and are suitable for use by almost everybody. They are gentle and are suitable for pain relief in people with special needs, such as those with asthma or stomach ulcers. Even children over six and pregnant or breastfeeding women can use Panadol Tablets for pain relief.Mums and mums to be should check with their GP first. Panadol Tablets can provide pain relief from headache, migraine, backache, rheumatic and muscle pain, common arthritis, neuralgia, toothache and period pain. It can also help relieve discomfort from colds, flu and sore throats and can even help to reduce a tempereature.
    Panadol is also available as capsules and soluble tablets. Alternatively, Panadol Extra, containing both paracetamol and caffeine, offers extra effective pain relief. Panadol Extra is available as both tablets and soluble tablets. Panadol Tablets and Panadol Extra are available from chemists, supermarkets and convience stores to help provide gentle pain relief.
    Other products in the Panadol range include Panadol Ultra, for occasions when strong pain relief is required, and Panadol Night, to help you sleep more easily when you have pain.Panadol Ultra and Panadol Night are available from your pharmacist only.

© CopyRight

  • Panadol and Panadol Soluble are Trademarks.
  • HCODE

    SMKL10040

  • MPN

    0739466

  • MANUFACTURER

    SmithKline Beecham

  • EAN CODE

    5000347063282

  • CONDITION

    NEW

Product Reviews(1)

4

Average Item Rating:

Reviews
Good Product
5
  • Added by Welshman
  • Date: 29/10/2011

Quick acting and the taste is quite palitable, advantage over solpadeine is the 24 count vs 16. Would recomend.

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.